Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 228, NWS Lincoln, IL

July 21, 20084 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 21, 2008, 7:29 PM CDT for 4 counties in Illinois. It was in force for 61 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2008, 7:29 PM CDT (00:29 UTC)
Expired
Jul 21, 2008, 8:30 PM CDT
In force
61 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Fulton County, IL, Mason County, IL, Peoria County, IL, Tazewell County, IL

The radar

The Lincoln radar (KILX), 75 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 7:37 PM CDTHAIL 0.88Ellisville, IL
Jul 21, 7:48 PM CDTHAIL 11 N Cuba, IL
Jul 21, 7:48 PM CDTHAIL 1Fairview, IL
Jul 21, 7:50 PM CDTHAIL 1.75Canton, IL
Jul 21, 7:56 PM CDTHAIL 0.75St. David, IL
Jul 21, 7:56 PM CDTHAIL 0.88Canton, ILSWOP REPORT
Jul 21, 7:58 PM CDTTSTM WND GST 70Canton, IL65 TO 70 MPH WINDS ON THE WEST SIDE OF CANTON.
Jul 21, 8:00 PM CDTHAIL 1Canton, ILSWOP REPORT
Jul 21, 8:00 PM CDTHAIL 1St. David, ILNICKEL TO QUARTER SIZE.
Jul 21, 8:00 PM CDTHAIL 2.75Fiatt, ILDELAYED REPORT. TIME ESTIMATED.
Jul 21, 8:01 PM CDTHAIL 1.75Dunfermline, IL
Jul 21, 8:12 PM CDTTSTM WND GST 60Manito, IL
Jul 21, 8:12 PM CDTHAIL 0.75Manito, IL
Jul 21, 8:23 PM CDTHAIL 0.756 W South Pekin, ILINTERSECTION OF TOWN LINE AND MANITO ROADS. SWOP REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 21, 5:10 PM CDTSevere Thunderstorm WatchSPC7 hr
Jul 21, 7:20 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 721 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
721 J/kg
Mixed-layer CIN
-258 J/kg
Mixed-layer LCL
1280 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 220028
SVRILX
ILC057-125-143-179-220130-
/O.NEW.KILX.SV.W.0228.080722T0029Z-080722T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
729 PM CDT MON JUL 21 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHERN MASON COUNTY IN CENTRAL ILLINOIS...
  WESTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
  SOUTHWESTERN PEORIA COUNTY IN CENTRAL ILLINOIS...

* UNTIL 830 PM CDT.

* AT 729 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6
  MILES SOUTHWEST OF LONDON MILLS...OR ABOUT 16 MILES WEST OF
  CANTON...AND WAS MOVING EAST AT 27 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FAIRVIEW...
  CANTON...
  ST. DAVID...
  GLASFORD...
  MANITO...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4059 8965 4036 8974 4057 9041 4071 9036
      4072 9023
TIME...MOT...LOC 0029Z 287DEG 23KT 4063 9029

$$

AUTEN
2 follow-up statements
000 
WWUS53 KILX 220047
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
747 PM CDT MON JUL 21 2008

ILC057-125-143-179-220130-
/O.CON.KILX.SV.W.0228.000000T0000Z-080722T0130Z/
FULTON-MASON-PEORIA-TAZEWELL-
747 PM CDT MON JUL 21 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN PEORIA...WESTERN TAZEWELL...NORTHERN MASON AND
NORTHEASTERN FULTON COUNTIES...

AT 741 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED
NEAR FIATT...OR ABOUT 8 MILES WEST OF CANTON...MOVING SOUTHEAST AT 34
MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  ST. DAVID...
  CANTON...
  DUNFERMLINE...
  BANNER...
  GLASFORD...
  KINGSTON MINES...
  MAPLETON...
  MANITO...
  POWERTON...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4059 8966 4058 8965 4036 8974 4050 9019
      4051 9019 4051 9025 4053 9028 4054 9031
      4071 9020
TIME...MOT...LOC 0047Z 307DEG 30KT 4055 9013

$$

AUTEN
000 
WWUS53 KILX 220120
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
821 PM CDT MON JUL 21 2008

ILC057-125-143-179-220131-
/O.EXP.KILX.SV.W.0228.000000T0000Z-080722T0130Z/
FULTON-MASON-PEORIA-TAZEWELL-
821 PM CDT MON JUL 21 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PEORIA...WESTERN
TAZEWELL...NORTHERN MASON AND NORTHEASTERN FULTON COUNTIES EXPIRES AT
830 PM CDT...

AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4059 8966 4058 8965 4036 8974 4050 9019
      4051 9019 4051 9025 4053 9028 4054 9031
      4071 9020
TIME...MOT...LOC 0121Z 307DEG 30KT 4038 8983

$$

AUTEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 6:40 PM CDT, 49 minutes earlier.

Area forecast discussion, Jul 21, 6:40 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
640 PM CDT MON JUL 21 2008

.DISCUSSION...
ISSUED 227 PM CDT MON JUL 21 2008

ANOTHER WARM/HUMID DAY ONGOING ACROSS FORECAST AREA.
THE WARM/HUMID CONDITIONS...NUMEROUS CONVECTIVE OUTFLOW BOUNDARIES
FROM EARLIER TODAY...AND AN APPROACHING COLD FRONT WILL CONTINUE THE
THREAT OF SHOWERS/STORMS INTO EARLY TUESDAY. THINGS WILL SETTLE DOWN
AND GET MORE COMFORTABLE ONCE THE FRONT SINKS INTO THE OHIO VALLEY
TOMORROW. NOT SURPRISINGLY...MAIN FORECAST CONCERNS REVOLVE AROUND
PRECIPITATION CHANCES/SEVERE WEATHER THREAT UNTIL FRONTAL PASSAGE.

12Z MODELS IN REASONABLE AGREEMENT...BUT WILL TEND TO FAVOR THE
BETTER RESOLUTION NAM GIVEN THE SHORT TERM NATURE OF THE PRIMARY
FORECAST CONCERNS. IN ADDITION...THE GFS SEEMS TO BE SUFFERING FROM
SIGNIFICANT CONVECTIVE FEEDBACK.

SHORT TERM...TONIGHT THROUGH THURSDAY...

TONIGHT AND TUESDAY...WESTERN END OF APPROACHING COLD FRONT WILL
LIKELY BE THE PRIMARY FOCUS FOR CONVECTION THROUGH TONIGHT. AS OF
1930Z...AIRMASS ACROSS CENTRAL/SOUTHEAST ILLINOIS AND POINTS
UPSTREAM REMAINS CAPPED TO SURFACE BASED CONVECTION...PER 18Z KILX
SOUNDING...DUE TO EARLIER STORMS. HOWEVER...THIS CAP IS STEADILY
ERODING DUE TO STRONG INSOLATION. CAP IS EXPECTED TO BREAK INITIALLY
ACROSS EASTERN NEBRASKA/SOUTHERN IOWA WHERE THE STRONGEST LOW LEVEL
INFLOW IS LOCATED. THIS AREA IS ALSO MOST UNDER THE INFLUENCE OF AN
WEST/EAST ORIENTED JET STREAK ON THE SOUTH SIDE OF A STRONG WAVE
DIGGING INTO THE MIDWEST. THUNDERSTORMS...LIKELY EVOLVING INTO AN
MCS...WILL DEVELOP ALONG THE WESTERN EDGE OF THIS BOUNDARY IN THE
NEXT FEW HOURS. EXPECT THE STORMS TO TRACK EAST SOUTHEAST ACROSS THE
FORECAST AREA TONIGHT... ESPECIALLY THE SOUTHERN HALF. THE MAIN
SEVERE WEATHER THREAT WILL BE DAMAGING STRAIGHT LINE WINDS GIVEN THE
STRONG INSTABILITY /CAPE VALUES 3-4K J/KG/ AND MODERATELY STRONG
UNIDIRECTIONAL WIND PROFILES /0-6KM BULK SHEAR AROUND 40 KTS/. THE
FRONT SHOULD SETTLE SOUTH OF THE BULK OF THE FORECAST AREA ON
TUESDAY...BUT IT WILL BE CLOSE ENOUGH TO MAINTAIN A CHANCE OF
SHOWERS/STORMS IN SOUTHERN SECTIONS OF THE FORECAST AREA.

TUESDAY NIGHT THROUGH THURSDAY...QUIETER AND MORE COMFORTABLE
CONDITIONS ARE EXPECTED FOR THE REMAINDER OF THE SHORT TERM. AN
UNSEASONABLY DEEP UPPER LOW WILL DEVELOP OVER THE GREAT LAKES...
PLACING THE FORECAST AREA UNDER A COOLER NORTHWEST FLOW AND HIGH
PRESSURE AT THE SURFACE.

LONG TERM...THURSDAY NIGHT THROUGH MONDAY...MODELS/ENSEMBLES
CONTINUE HAVE REASONABLE AGREEMENT ON THE LARGER SCALE FLOW...BUT
DIFFER ON THE SMALL SCALE DETAILS. STRONG RIDGING WILL BE IN PLACE
ACROSS WESTERN/CENTRAL NORTH AMERICA...WITH TROFFING IN EAST. THE
TROFFING WILL BE MOST PRONOUNCED ACROSS EASTERN CANADA. NORTHWEST
FLOW EXPECTED OVER FORECAST AREA BETWEEN THE RIDGE/TROF PATTERN...
WITH HIGH PRESSURE GENERALLY SUPPORTED AT THE SURFACE. IF EVERYTHING
PANS OUT AS CURRENTLY PROGGED...CONDITIONS WILL BE MORE DRY THAN NOT
THROUGH THE PERIOD. HOWEVER...ANY IMPULSES DIVING ACROSS THE REGION
IN THE NORTHWEST FLOW HAVE THE POTENTIAL TO PRODUCE SHOWERS/STORMS.
AT THIS TIME...AN IMPULSE APPEARS MOST LIKELY TO IMPACT THE AREA
FRIDAY OR SATURDAY...THOUGH THIS IS STILL FAR FROM CERTAIN. SO...
WILL NOT CARRY ABOVE A SLIGHT CHANCE OF SHOWERS/STORMS AT THIS TIME.
TEMPERATURES/HUMIDITIES WILL BE SEASONABLE OR SLIGHTLY BELOW NORMAL
WITH THE NORTHWEST FLOW ALOFT AND SURFACE FLOW AROUND THE EXPECTED
SURFACE HIGH.

BAK
&&

.AVIATION...
ISSUED 640 PM CDT MON JUL 21 2008

THUNDERSTORMS STILL EXPECTED TO DEVELOP WEST OF CENTRAL IL THIS
EVENING AND THEN STORMS WILL MOVE INTO THE TAF SITES OF SPI...DEC
AND CMI COUPLE OF HOURS AFTER 00Z. CONCERNED THAT ATMOSPHERE IS
TOO WARM AND CONVECTION WILL NOT ARRIVE AS EXPECTED. SO HAVE GONE
WITH ONLY VCTS FOR NOW INSTEAD OF TEMPO GROUP. ONCE PCPN
DEVELOPS...WILL UPDATE TAFS FOR TIMING OF CONVECTION ON SITE. DO
NOT BELIEVE CONVECTION WILL AFFECT PIA AND BMI SO HAVE LEFT THEM
DRY FOR NOW. STORMS EXPECTED TO MOVE THROUGH SITES QUICKLY SO
BELIEVE PCPN WILL END IN THE AREA AROUND MIDNIGHT. AFTER THAT
EXPECT VFR CONDITIONS REMAINDER OF THE TAF PERIOD. ONLY EXPECT
SOME SCATTERED CU TOMORROW AS BOUNDARY PUSHES SOUTH OF THE AREA
AND TAF SITES EXPERIENCE NORTH TO NORTHEAST SFC WINDS DURING THE
DAY AND AFTERNOON. OVERALL WINDS WILL BE LIGHT AND VARIABLE MOST
OF THE NIGHT WITH NORTHEASTERLY WINDS TOMORROW.

AUTEN
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 21, 2:55 PM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
255 PM CDT MON JUL 21 2008

ILZ027>031-036>038-040>048-053-055-057-221100-
CASS-CHAMPAIGN-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-LOGAN-MACON-
MARSHALL-MASON-MCLEAN-MENARD-PEORIA-PIATT-SCHUYLER-STARK-TAZEWELL-
VERMILION-WOODFORD-
255 PM CDT MON JUL 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS MAY RE-DEVELOP DURING THE EVENING HOURS ALONG
OUTFLOW BOUNDARIES LEFT BEHIND BY THE MORNING STORMS. SOME STORMS
COULD BE SEVERE WITH STRONG WINDS...HAIL AND HEAVY RAINFALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL CONTINUE INTO TUESDAY...AS A COLD FRONT
SLOWLY DROPS SOUTHWARD THROUGH THE STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

ILZ049>052-054-056-061>063-066>068-071>073-221100-
CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-
LAWRENCE-MORGAN-MOULTRIE-RICHLAND-SANGAMON-SCOTT-SHELBY-
255 PM CDT MON JUL 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AN OLD OUTFLOW
BOUNDARY ACROSS PARTS OF CENTRAL AND SOUTHEAST ILLINOIS THIS
EVENING. THERE IS A SLIGHT RISK FOR SEVERE WEATHER...WITH THE
MAIN THREATS FROM THE STORMS BEING DAMAGING WINDS...LARGE
HAIL AND TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL CONTINUE INTO TUESDAY...AS A COLD FRONT
SLOWLY DROPS SOUTHWARD THROUGH THE STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED TONIGHT.

KELLY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 7:06 PM CDTSevere Thunderstorm WarningILXFulton, Knox39 min
Jul 21, 7:53 PM CDTAreal Flood AdvisoryILXFulton, Knox, Peoria75 min
Jul 21, 8:05 PM CDTSevere Thunderstorm WarningILXFulton, Mason40 min
Jul 21, 8:06 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Menard54 min
Jul 21, 8:13 PM CDTSevere Thunderstorm WarningILXLogan, McLean, Mason, Tazewell62 min
Jul 21, 8:28 PM CDTAreal Flood AdvisoryILXLogan, McLean, Mason, Menard, Tazewell119 min
Jul 21, 8:33 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon, Mason, Menard42 min
Jul 21, 8:37 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon38 min
Jul 21, 8:43 PM CDTSevere Thunderstorm WarningILXFulton, Schuyler37 min
Jul 21, 9:04 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Piatt56 min
Jul 21, 9:10 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon, Moultrie, Piatt, Sangamon65 min
Jul 21, 9:32 PM CDTAreal Flood AdvisoryILXDeWitt, Logan, McLean, Macon, Piatt2 hr
Jul 21, 9:40 PM CDTAreal Flood AdvisoryILXCass, Menard3 hr
Jul 21, 10:07 PM CDTSevere Thunderstorm WarningILXChampaign, Coles, Douglas, Moultrie, Piatt53 min
Jul 21, 10:18 PM CDTSevere Thunderstorm WarningILXEdgar57 min
Jul 21, 10:24 PM CDTTornado WarningILXEdgar40 min
Jul 21, 10:34 PM CDTAreal Flood AdvisoryILXMacon, Piatt4 hr
Jul 21, 10:41 PM CDTAreal Flood AdvisoryILXMorgan, Sangamon, Scott3 hr
Jul 21, 10:52 PM CDTSevere Thunderstorm WarningILXColes, Douglas, Edgar38 min
Jul 21, 10:53 PM CDTAreal Flood AdvisoryILXEdgar, Vermilion4 hr
Jul 21, 11:46 PM CDTSevere Thunderstorm WarningILXClark, Coles, Edgar46 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.